MAUDE Adverse Event Report: OVESCO ENDOCOPY AG DIAGNOSTIC FTRD SET; DIAGNOSTIC FTRD SYSTEM SET

OVESCO ENDOCOPY AG DIAGNOSTIC FTRD SET; DIAGNOSTIC FTRD SYSTEM SET
Model Number 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an intervention in the caecum for eftr, clip deployment was mistakenly assumed while the thread was broken.Correct clip application was not visually controlled, and the target tissue was subsequent resected.The resulting perforation was closed with 7 tts clip.The patient was admitted overnight and did well without any complications.
 
Additional Manufacturer Narrative
The microscopic examination showed thread was torn appr.170 cm from the distal end.Due to the present damage pattern, it is possible that the thread was jammed between handwheel adapter and the endoscope port.When turning the handwheel, the thread tension increase up to breakage, thereby the clip cannot be moved forward and remained on the cap.The review of the related quality records of the manufacturing lot showed no abnormalities.In conclusion, the failure root cause is seen as a procedural complication due to non-deployment of the clip before snaring in the sense of a use-sequence error.The risk of causing a perforation is listed in the instructions for use.It is addressed in the user trainings, to verify successful clip application before resection of the target tissue.Note: this report is a retrospective submission of complaints from the year 2024.

Brand Name
DIAGNOSTIC FTRD SET
Common Device Name
DIAGNOSTIC FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOCOPY AG
friedrich-miescher-strasse 9
tübingen, baden württemberg 72076
GM   72076
MDR Report Key22017630
Report Number3006696607-2025-00032
Device Sequence Number9504782
Product Code PKL
UDI-Device Identifier04260206311072
UDI-Public4260206311072
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2024
Device Model Number13
Device Catalogue Number200.76
Device Lot Number834867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexUnknown
Patient Weight65 KG